| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a charger was unable to power on.
Additional Manufacturer Narrative
Device evaluation of battery charger has been completed.The reported problem (will not power on) was confirmed due to a damaged and loose power supply connector.The root cause for the damaged power supply connector was unable to be positively identified.There was no adverse event that resulted from the damaged charger.